# SDR DALA2017100807384

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 41,729 hours, 21,670 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT MOVABLE FAIRING HORIZONTAL WEB ON THE LT PYLON,  REPLACED THE WEB IAW A319 SRM 51-72-11 AND DRAWING #54510000
